# SDR UIEA201000166

- Difficulty date: January 20, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 61,769 hours, 10,358 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  BODY LANDING GEAR DOORS 8014 TALLY 116 FOUND DAMAGE AND CRACKS ON RT AND LT BODY GEAR WHEEL WELL INBD DOOR. REPAIR IN CONJUNCTION WITH ATTACHED ENGINEERING ADVISE/EMAIL. "STOP DRILLED CRACKS IAW SRM 52-80-02. FIG 101"
